# SDR ASOA20120117012

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 28,465 hours, 27,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644415
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. LEFT OMEGA BEAM CORRODED AT FR 49.  REPAIRED OMEGA BEAM IAW EC 5310-01466.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
